# SDR DALA2017052904353

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RIGHT HORIZONTAL STAB AT HSS 92.70 RIB, THE FOURTH RIB STIFFENER FROM THE FRONT SPAR IS CRACKED.  MAINTENANCE ACCOMPLISHED A RIB STIFFENER REPAIR IAW  SRM 55-10-09, REPAIR 4.
